MAUDE Adverse Event Report: BECTON DICKINSON BD TOURNIQUET STRETCH LATEX FREE; NONPNEUMATIC TOURNIQUET

BECTON DICKINSON BD TOURNIQUET STRETCH LATEX FREE; NONPNEUMATIC TOURNIQUET
Catalog Number 367203
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd tourniquet stretch latex free, the device experienced no label or missing label information.This event occurred 5 times.The following information was provided by the initial reporter.The customer stated: 5 units of the product have been delivered to customer without batch # and no exp.Date either.
 
Additional Manufacturer Narrative
In this mdr, bd corporate headquarters in (b)(4) has been listed.As hygenic is an oem manufacturing site.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: bd had not received samples, but 3 photos were provided by the customer for investigation.The photos were reviewed and the indicated failure mode for missing batch, expiration date with the incident lot was observed.Additionally, retention samples from bd inventory were evaluated by visual examination and the issue of missing batch, expiration date was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformance's during manufacturing of the product.This complaint has been confirmed via photos provided by the customer for the indicated failure mode missing batch, expiration date.
 
Event or Problem Description

Brand Name
BD TOURNIQUET STRETCH LATEX FREE
Common Device Name
NONPNEUMATIC TOURNIQUET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13260529
Report Number2243072-2021-03128
Device Sequence Number5912775
Product Code GAX
UDI-Device Identifier00382903672035
UDI-Public00382903672035
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367203
Device Lot Number1E002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown